Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 55, Pages 2963-2969
http://dx.doi.org/10.1155/S0161171204401069

The structure of a subclass of amenable banach algebras

Faculty of Sciences and Techniques (FST), University Hassan I-Settat, BP 577, Settat 2600, Morocco

Received 8 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. El Harti, “The structure of a subclass of amenable banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2963-2969, 2004. https://doi.org/10.1155/S0161171204401069.